# SDR RAAA99E4009

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 103&124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK FOUND TWO ANGLES CRACKED, NLG WHEEL WELL FWD OF LT PIVOT HINGE FS 103, FWD OF CENTER HINGE FS 124.  REPLACED ANGLES PER SRM 51-2-1 M-54 NR 53.
